Medications Making Me Feel Worse – Is It Possible?
Many of us living with idiopathic pulmonary fibrosis (IPF) use inhalers to manage our lung disease. In my case, I have four prescribed inhalers, a prescription-level antihistamine, and oxygen therapy to help me breathe with this cruel lung disease.
My pulmonologist recently advised me to increase the use of one of my inhalers and I am now considered “maxed out” on these medicines. I started this increase about two weeks ago.
I don’t know if it’s possible, but I’m honestly starting to wonder if the extra doses of the inhalers I’m taking make me feel worse. I’m reluctant to speak with my pulmonologist about this because she knows what I need. Perhaps there is another reason why I’ve become even shorter of breath that just coincidentally aligns with the medication increase. Before I speak with her though, I wanted to ask our wonderful forum community:
Has anyone ever experienced worsening symptoms once starting a new medication (be it an inhaler or oral drug) that was intended to help you?
If so, how did you handle addressing this with your medical team?
Log in to reply.